Osaka Journal of Mathematics

On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces with two specified points

Yoichi Imayoshi, Manabu Ito, and Hiroshi Yamamoto

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 40, Number 3 (2003), 659-685.

Dates
First available in Project Euclid: 21 July 2006

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1153493173

Mathematical Reviews number (MathSciNet)
MR2003742

Zentralblatt MATH identifier
1026.30037

Citation

Imayoshi, Yoichi; Ito, Manabu; Yamamoto, Hiroshi. On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces with two specified points. Osaka J. Math. 40 (2003), no. 3, 659--685. https://projecteuclid.org/euclid.ojm/1153493173


Export citation